# SDR AWXA960119

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 271N63111099
- Condition: Broken
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

LAS - FLT 739 - PILOT REPORTED, THAT EN ROUTE TO LAS THE LEFT HYDRAULIC SYSTEM LOST ALL FLUID AND THE LOW PRESSURE LIGHT ILLUMINATED.  LEFT HAND PRESSURE LIGHT ILLUMINATED.  LEFT HAND PRESSURE SWITCH IN LEFT HAND PYLON HAS BROKEN LINE.  REPLACED WITH NEW LINE.  LEAK CHECK GOOD.  (M)
